# SDR 95ZZZX5758

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A36C23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S84B0
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, BLADE WAS FOUND CRACKED IN THREADS.  BLADE HAS BEEN SCRAPPED.
